Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 38, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 15, 2011, 4:49 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Apr 15, 2011, 9:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2011, 4:49 AM MDT (10:49 UTC)
- In effect from
- Apr 15, 2011, 9:00 AM MDT
- Expired
- Apr 15, 2011, 3:57 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3648 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
871 WWUS85 KABQ 151049 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 449 AM MDT FRI APR 15 2011 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 5 PM MDT TODAY FOR THE EAST AND NORTHEAST PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP OVER THE FAR NORTHEAST AND EASTERN PLAINS TODAY. THE BULK OF THE CRITICAL CONDITIONS ARE EXPECTED TO OCCUR OVER EASTERN UNION AND QUAY COUNTIES. WINDS WILL GRADUALLY DIMINISH BY LATER THIS AFTERNOON WITH HUMIDITIES GRADUALLY INCREASING...HOWEVER...POOR OVERNIGHT RECOVERIES CAN BE EXPECTED. NMZ104-108-152300- /O.NEW.KABQ.FW.W.0038.110415T1500Z-110415T2300Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 449 AM MDT FRI APR 15 2011 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MDT THIS AFTERNOON. * AREA AND TIMING...FAR NORTHEAST AND EASTERN PLAINS FROM MID MORNING TO LATE AFTERNOON FRIDAY. THE PEAK CONDITIONS WILL LIKELY OCCUR BETWEEN 10 AM AND 2 PM. * 20 FOOT WINDS...WINDS AT THE 20 FOOT LEVEL WILL INCREASE TO BETWEEN 20 AND 30 MPH WITH A FEW GUSTS EXCEEDING 40 MPH. * RELATIVE HUMIDITY...WILL FALL TO BETWEEN 5 AND 10 PERCENT BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
1 follow-up statement
421 WWUS85 KABQ 152157 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 357 PM MDT FRI APR 15 2011 ...FIRE WEATHER WATCH SUNDAY FOR THE INTERSTATE 40 CORRIDOR FROM MORIARTY TO TUCUMCARI DUE TO STRONG WINDS AND LOW HUMIDITY... .CRITICAL FIRE WEATHER CONDITIONS HAVE SUBSIDED IN NORTHEAST NEW MEXICO...THUS THE RED FLAG WARNING FOR TODAY HAS BEEN CANCELLED. THE COMBINATION OF STRONG WINDS AND LOW HUMIDITY WILL RETURN LATE SUNDAY MORNING AND PERSIST THROUGH THE EARLY EVENING HOURS. WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL BE COMMON... WITH MINIMUM HUMIDITIES DROPPING INTO THE SINGLE DIGITS. THE MAIN AREA OF CONCERN WILL BE ALONG THE I-40 CORRIDOR FROM MORIARTY TO TUCUMCARI. A MORE WIDESPREAD EVENT IS POSSIBLE ACROSS MUCH OF NEW MEXICO ON MONDAY. NMZ108-161400- /O.CAN.KABQ.FW.W.0038.000000T0000Z-110415T2300Z/ /O.NEW.KABQ.FW.A.0036.110417T1700Z-110418T0200Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 357 PM MDT FRI APR 15 2011 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. THE RED FLAG WARNING HAS BEEN CANCELLED FOR TODAY. * AREA AND TIMING...THE EAST CENTRAL PLAINS OF NEW MEXICO... GENERALLY ALONG THE INTERSTATE 40 CORRIDOR. THE MAIN CONCERN WILL BE FROM LATE MORNING THROUGH THE EARLY AFTERNOON HOURS. * 20 FOOT WINDS...SUSTAINED 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. WINDS WILL GENERALLY BE FROM THE WEST. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES WILL RANGE FROM 5 TO 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ104-152300- /O.CAN.KABQ.FW.W.0038.000000T0000Z-110415T2300Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 357 PM MDT FRI APR 15 2011 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE RED FLAG WARNING. CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER EXPECTED ACROSS NORTHEAST NEW MEXICO...THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. $$ NMZ107-161400- /O.NEW.KABQ.FW.A.0036.110417T1700Z-110418T0200Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 357 PM MDT FRI APR 15 2011 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * AREA AND TIMING...EASTERN TORRANCE COUNTY...INCLUDING THE INTERSTATE 40 CORRIDOR EAST OF MORIARTY. THE MAIN CONCERN WILL BE FROM LATE MORNING THROUGH THE EARLY AFTERNOON HOURS. * 20 FOOT WINDS...SUSTAINED 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. WINDS WILL GENERALLY BE FROM THE WEST. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES WILL RANGE FROM 7 TO 11 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ DPORTER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 15, 3:16 AM MDT, 1 hour 33 minutes earlier.
Area forecast discussion, Apr 15, 3:16 AM MDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 316 AM MDT FRI APR 15 2011 .DISCUSSION...STOUT UPPER LEVEL LOW HAS WRAPPED UP AND IS CHUGGING TOWARD THE MISSOURI RIVER VALLEY...LEAVING BEHIND NORTHWEST FLOW ALOFT IN NEW MEXICO. GRADIENT ALOFT IS SLOWLY STARTING TO SLACKEN...AS IS THE SURFACE GRADIENT. NORTH NORTHWEST BREEZES AT THE SURFACE HAVE STARTED TO COME DOWN WITHIN THE LAST COUPLE OF HOURS...BUT STILL LOCALLY WINDY ALONG AND IMMEDIATELY DOWNWIND OF THE CENTRAL HIGHLANDS AND RIDGES PER THE GUSTS TO 35 KT AT KCQC. THE TREND OF LOWERING WINDS WILL CONTINUE INTO THE AFTERNOON...BUT STILL SOME ADVISORY LEVEL WINDS ARE EXPECTED IN UNION COUNTY AND PERHAPS WITHIN QUAY COUNTY ALONG THE TEXAS BORDER. WILL HOIST A WIND ADVISORY THROUGH MID AFTERNOON FOR UNION COUNTY PLAINS...BUT WILL LEAVE QUAY COUNTY OUT FOR NOW...GIVEN THE CONCENTRIC LOCATION OF THE HIGHEST WINDS ALONG THE TEXAS BORDER. WINDS WILL CONTINUE TO BE STRONG IN THE CENTRAL HIGHLANDS...BUT AM ANTICIPATING THESE TO STAY BELOW ADVISORY CRITERIA FOR THE MOST PART...ESPECIALLY INTO THE LATE MORNING AND AFTERNOON. TEMPERATURES WILL WARM UP SOME IN THE WEST...WITH OVERALL TRENDS RUNNING NEAR TO SLIGHTLY BELOW CLIMATOLOGY FOR MID APRIL. AIRMASS WILL REMAIN PARCHED AT THE MID LEVELS...AND ONLY A FEW STRAY SCRAPS OF CIRRUS ARE EXPECTED TODAY. INTO TONIGHT AND SATURDAY THE NORTHWESTERLY FLOW ALOFT WILL RELAX SOME MORE WITH INCREASING HEIGHTS AND CONSEQUENTLY WARMER TEMPERATURES. BREEZES WILL BE LIGHT TO MODERATE AS ANOTHER WEAK LEE SIDE SURFACE TROUGH DEVELOPS. BY SUNDAY THE FLOW ALOFT WILL SHIFT MORE ZONAL WITH A COUPLE OF EMBEDDED PERTURBATIONS SLIDING INTO COLORADO. SURFACE LOW WILL REPOSITION A TAD FARTHER SOUTH WHERE A WEAK BACK DOOR FRONT WILL PUTTER AROUND IN THE NORTHEASTERN PLAINS. MOST PRECIP WOULD STAY OROGRAPHICALLY FORCED WITHIN COLORADO...BUT A QUICK SHOWER OR TWO COULD POTENTIALLY DEVELOP IN THE NEW MEXICO SAN JUANS. ALSO...SUFFICIENT LAPSE RATES AND MEAGER BOUNDARY LAYER MOISTURE INCREASES BEHIND THE AFOREMENTIONED FRONT MAY SPARK A STRAY STORM IN THE NORTHEAST...BUT NOT LIKELY. WHILE THE FLOW ALOFT WILL NOT BE NOTABLY STRONGER ON SUNDAY...THE DEEPENING SURFACE LOW AND INCREASED MIXING WILL INDUCE SOME BREEZY TO WINDY CONDITIONS OVER MOST ZONES SUNDAY AFTERNOON. INTO MONDAY THE FLOW TURNS MORE SOUTHWESTERLY WITH AN INCREASING GRADIENT ALOFT IN RESPONSE TO A DEVELOPING UPPER LEVEL TROUGH UPSTREAM. MEANWHILE THE SURFACE LOW WILL MIGRATE TOWARD THE EASTERN COLORADO AND WESTERN KANSAS BORDER...DEEPENING TO NEARLY 986 MB PER THE GFS. AS MUCH AS IT PAINS ME TO WRITE IT...THIS SCENARIO SHOULD CRANK WIND SPEEDS BACK UP...AND FORECASTED WIND SPEEDS HAVE BEEN RAISED ACCORDINGLY INTO MONDAY AFTERNOON. AVAILABLE MOISTURE AND DYNAMICS FOR PRECIPITATION WOULD STILL PRIMARILY BE IN ARIZONA THROUGH MONDAY AFTERNOON...BUT WILL GRADUALLY MAKE THEIR WAY INTO NORTHERN NEW MEXICO BY MONDAY NIGHT AND TUESDAY AS THE TROUGH AXIS MOVES THROUGH. THE PATTERN MIMICS THIS FAIRLY PROGRESSIVE REPETITION INTO MOST OF NEXT WEEK WITH CONTINUED SHORT WAVE TROUGHS PROPAGATING OVER THE NORTHERN ZONES OF NEW MEXICO. THIS WILL INHIBIT ANY SUBSTANTIAL BOUNDARY LAYER MOISTURE INTRUSIONS FROM THE EAST...AND WILL KEEP WINDS FROM EVER COMPLETELY SETTLING DOWN. PRECIPITATION WILL TEND TO BE ISOLATED OVER THE NORTHERN TIER OF THE STATE. BY LATE IN THE MODEL RUNS TOWARD SATURDAY THE 23RD...SOME EVIDENCE OF INCREASED MOISTURE VIA RETURN FLOW AND A BACKDOOR FRONT ARE ADVERTISED...BUT THIS PROGRESSIVE PATTERN WOULD SEEM TO POSE TOO MANY INHIBITIONS. WILL HAVE TO STAY MINDFUL THOUGH THAT IT WILL BE LATE APRIL BY THIS TIME...OVERDUE FOR A DRYLINE RETREAT WESTWARD. 52 && .AVIATION...VFR CONDITIONS EXPECTED ACROSS ALL OF NEW MEXICO THROUGH THE NEXT 24 HOURS. OF CONCERN WILL BE BREEZY CONDITIONS IN NORTHWEST FLOW ESPECIALLY OVER THE CENTRAL MOUNTAIN CHAIN FROM THIS MORNING THROUGH THIS AFTERNOON. WIND SPEEDS GENERALLY IN THE 15 TO 25 KT RANGE WITH GUSTS EXCEEDING 35 KTS AT TIMES. A CONCENTRATED AREA OF STRONG WINDS CAN BE EXPECTED OVER THE FAR NORTHEAST PLAINS BORDERING WEST TEXAS. WIND SPEEDS THERE WILL INCREASE TO 30 TO 35 KTS WITH GUSTS TO 45 KTS BY MID MORNING AND CONTINUE THROUGH MID AFTERNOON BEFORE DIMINISHING. WINDS IN ALL AREAS WILL DIMINISH THIS EVENING. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW && .FIRE WEATHER...RED FLAG WARNING WILL BE IN EFFECT FOR THE FAR EAST AND NORTHEAST PLAINS FROM MID MORNING TO LATE AFTERNOON. HAD A RATHER TOUGH CALL TO ISSUE OR NOT ISSUE A RED FLAG WARNING FOR THE EAST TODAY. WE CERTAINLY AGREE WITH THE PREVIOUS SHIFT THAT TEMPERATURES WILL BE COOLER ACROSS THE EAST TODAY...IN FACT SOME 5 TO 10 DEGREES BELOW NORMAL. SPC BACKED OFF ON THEIR CRITICAL AREA AND LEFT A SEE TEXT BOX OVER THE FAR NORTHEAST PLAINS. GUIDANCE DOES INDICATE A PERIOD OF ADVISORY LEVEL WINDS OVER UNION COUNTY EXTENDING EAST INTO THE TEXAS PANHANDLE. THE STRONGER WINDS MAY ALSO CLIP THE EASTERN SECTOR OF QUAY COUNTY AS WELL. THE COMBINATION OF ADVISORY LEVEL WINDS AND VERY DRY HUMIDITIES WILL CREATE THREE TO PERHAPS FIVE HOURS OF CRITICAL CONDITIONS FAVORING EASTERN PORTIONS OF THE WARNED AREA. ANOTHER DECIDING FACTOR WAS THE RECENT LARGE WILDFIRES IN THE UNION COUNTY/CLAYTON AREA. IT WILL NOT NOT TAKE MUCH FOR A FIRE START TO BECOME A SERIOUS CONCERN GIVEN THE RECENT STRETCH OF VERY DRY CONDITIONS. AIRED ON THE SIDE OF CAUTION BY ISSUING THE RED FLAG WARNING FOR TODAY...EMPHASIZING THE EASTERN TIER OF BOTH ZONES. EXPECT WINDS TO DIMINISH LATER THIS AFTERNOON BUT ANOTHER NIGHT OF POOR RECOVERIES ARE EXPECTED FOR MOST LOCALES. ON SATURDAY A LEE SIDE SURFACE TROUGH WILL DEVELOP ACROSS THE EASTERN PLAINS WITH BREEZY CONDITIONS REDEVELOPING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. AN HOUR OR SO OF CRITICAL CONDITIONS MAY BE POSSIBLE BUT NOT WARRANTING ANY HIGHLIGHTS ATTM. THINGS GET A BIT MORE INTERESTING ON SUNDAY AS THE SURFACE PRESSURE GRADIENT TIGHTENS ACROSS THE CENTRAL MOUNTAIN CHAIN AND POINTS EAST. SEVERAL HOURS OF CRITICAL CONDITIONS LOOK POSSIBLE ESPECIALLY OVER THE CENTRAL HIGHLANDS. DAY SHIFT MAY NEED TO CONSIDER A FIRE WEATHER WATCH FOR SUNDAY. CONDITIONS ARE LOOKING RATHER NASTY PER THE 15/00Z GFS FOR MONDAY. FLOW ALOFT INCREASES ACROSS NEW MEXICO WITH STRONG JET MAX STREAMING ACROSS AND PRESSURE FALLS AIDING IN A DEEPENING SURFACE LOW OVER SOUTHEAST COLORADO/SOUTHWEST KANSAS. THIS PATTERN WILL PUT ALL OF THE CENTRAL MOUNTAINS EAST TO THE TEXAS STATE LINE IN CRITICAL TO POSSIBLY EXTREMELY CRITICAL CONDITIONS. CRITICAL CONDITIONS MAY ALSO DEVELOP A BIT FURTHER WEST BUT AM STILL UNCERTAIN GIVEN POTENTIAL FOR INCREASING MOISTURE. MONDAY WILL NEED TO BE FURTHER EVALUATED BY FUTURE SHIFTS FOR ANY WATCHES THAT MAY BE NEEDED. MEDIUM TO LONG RANGE OUTLOOK LOOKS MUCH THE SAME FOR NEW MEXICO AS ZONAL TO NEAR ZONAL FLOW IS EXPECTED TO CONTINUE WITH PERIODIC BREEZY TO LOCALLY WINDY CONDITIONS EXPECTED. BASED ON THE LATEST GUIDANCE...WOULD FAVOR THE EAST FOR ANY CRITICAL CONDITIONS IF THEY WERE TO OCCUR. KW && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 63 29 71 36 / 0 0 0 0 DULCE........................... 61 21 64 27 / 0 0 0 0 CUBA............................ 60 19 67 27 / 0 0 0 0 GALLUP.......................... 61 21 69 32 / 0 0 0 0 EL MORRO........................ 58 23 64 31 / 0 0 0 0 GRANTS.......................... 61 19 71 28 / 0 0 0 0 QUEMADO......................... 63 23 71 33 / 0 0 0 0 GLENWOOD........................ 75 33 81 40 / 0 0 0 0 CHAMA........................... 56 18 59 26 / 0 0 0 5 LOS ALAMOS...................... 59 29 70 38 / 0 0 0 0 PECOS........................... 59 27 67 35 / 0 0 0 0 CERRO/QUESTA.................... 56 19 63 27 / 0 0 0 0 RED RIVER....................... 49 16 54 23 / 0 0 5 5 ANGEL FIRE...................... 52 18 58 25 / 0 0 0 5 TAOS............................ 59 21 66 29 / 0 0 0 0 MORA............................ 56 26 64 35 / 0 0 0 0 ESPANOLA........................ 66 25 75 32 / 0 0 0 0 SANTA FE........................ 62 29 71 37 / 0 0 0 0 SANTA FE AIRPORT................ 64 30 73 39 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 65 38 74 45 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 67 41 76 48 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 69 35 78 42 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 69 38 77 44 / 0 0 0 0 LOS LUNAS....................... 71 34 79 40 / 0 0 0 0 RIO RANCHO...................... 67 39 76 48 / 0 0 0 0 SOCORRO......................... 73 39 81 49 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 63 32 73 39 / 0 0 0 0 TIJERAS......................... 66 37 75 42 / 0 0 0 0 MORIARTY/ESTANCIA............... 64 29 73 34 / 0 0 0 0 CLINES CORNERS.................. 60 32 70 41 / 0 0 0 0 GRAN QUIVIRA.................... 66 36 73 41 / 0 0 0 0 CARRIZOZO....................... 70 35 75 43 / 0 0 0 0 RUIDOSO......................... 62 41 67 46 / 0 0 0 0 CAPULIN......................... 55 24 68 32 / 0 0 0 0 RATON........................... 62 25 71 33 / 0 0 0 0 SPRINGER........................ 64 29 72 38 / 0 0 0 0 LAS VEGAS....................... 61 27 68 37 / 0 0 0 0 CLAYTON......................... 58 29 71 41 / 0 0 0 0 ROY............................. 62 34 72 43 / 0 0 0 0 CONCHAS......................... 69 35 79 46 / 0 0 0 0 SANTA ROSA...................... 72 36 78 45 / 0 0 0 0 TUCUMCARI....................... 69 32 79 42 / 0 0 0 0 CLOVIS.......................... 66 32 74 43 / 0 0 0 0 PORTALES........................ 68 31 76 42 / 0 0 0 0 FORT SUMNER..................... 72 35 78 44 / 0 0 0 0 ROSWELL......................... 75 39 81 46 / 0 0 0 0 PICACHO......................... 74 37 79 45 / 0 0 0 0 ELK............................. 71 33 76 40 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 9 AM THIS MORNING TO 5 PM MDT THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ104-108. WIND ADVISORY FROM 6 AM THIS MORNING TO 4 PM MDT THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ530. && 52/17
Hazardous weather outlook, Apr 14, 5:39 AM MDT, 23 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 539 AM MDT THU APR 14 2011 NMZ501>540-151200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 539 AM MDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG TO VERY STRONG WEST NORTHWEST WINDS WILL DEVELOP OVER MUCH OF NEW MEXICO TODAY. THE STRONGEST WINDS ARE EXPECTED ALONG AND IMMEDIATELY DOWNWIND OF THE CENTRAL MOUNTAIN CHAIN OF THE STATE WHERE SOME OCCASIONAL GUSTS TO 60 AND 65 MPH WILL BE POSSIBLE. IN ADDITION TO THE STRONG WINDS...VERY LOW RELATIVE HUMIDITY IS EXPECTED TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS OVER MOST OF THE STATE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GUSTS EXCEEDING 50 MPH OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE AT 1.888.386.7637. YOU CAN ALSO SUBMIT REPORTS OF HAZARDOUS WINDS TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/ABQ. 52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 4:11 AM MDT | Wind Advisory | ABQ | 12 hr | |
| Apr 15, 3:57 PM MDT | Fire Weather Watch | ABQ | 14 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.